# SDR SWAA043026

- Difficulty date: October 18, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 33,244 hours, 28,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546818
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CREASE BEAM WEB FROM BS 747 TO BS 867, LBL 65, CORRODED.  REMOVED AND REPLACED CREASE BEAM WEB PER SRM.
